... of sorts. I'm assuming this is from the build up of the drug in my system?
It's likely it is the medicine. If it's not too bothersome, go ahead and use it for a few weeks. Sometimes it takes a little while for your body to become used to a new medication and then the side effects tend to dissipate. If you're really bothered, or the symptoms become worse, you should call the Dr so he can change you to another medication. Hope this helps!
Can you expand on your pain management history a little bit, please? For example, is this the first pain management medication you have been given? Or were you taking something before this, like buprenorphine, and then switched to the patch?
When I was first starting that class of drugs (it comes in different forms), they started me at a very high dose, and I felt extremely high and out of it, but not in a good way. I knew that what I was getting was too strong, but it was easy for me because all I had to do was break the pill in half or something. Your history, and maybe the milligrams of the patch might help a little. What I described to you is what I'm guessing might be happening. Definitely don't drive right now, if you can help it.
I was on max dose tramadol for about 6 months, percocet as needed for about a month, then this. This is the first time I've used around the clock pain meds. I feel a bit more clear today, but I also feel like the patch just quit working. Like, bam! Hit by a truck :( I was so hopeful, maybe this will pass as well? Thank you all for your input
Your probably right because it took awhile to be level in my system and work properly. It took almost 2 weeks before I could feel less pain almost constantly, and the sluggish and little boosts of feeling wierd went away. It definitely worked much better after it was time to apply the 3rd patch. You should know by the end of the3rd week if you need a dosage adjustment either up or down. Everyone's different.
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jun 2014 • 1 answer
Updated 26 May 2015 • 4 answers
I just started butrans 5 patch. The first week I placed on my upper back and experienced significant
Updated 2 Sep 2015 • 2 answers
Updated 1 May 2017 • 1 answer
Updated 4 Jan 2018 • 2 answers